# SDR QXEA2015060700310

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 19,449 hours, 20,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Loose
- Location: Ditching Dam
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DITCHING DAM LOCK ON THE LOWER PART OF THE TRACK IS LOOSE. FOUND DITCHING DAM HANDLE COVER OPEN.  CLOSED THE COVER. OPS CHECK IAW AMM 25-62-02-710-802, CHECKS GOOD. RETURNED TO SERVICE.
